MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M

MEDTRONIC SOFAMOR DANEK USA, INC. CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Model Number 6550017
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information received from the health care professional via a manufacturer representative regarding a multiple devices used for spinal therapy.It was reported that a screw was attempted to be implanted, but the handle broke into two pieces, the tips of the tab extension have bent and will not attach to the ring connection piece and the driver was stripped and will not properly engage with a screw.A removal bit was placed into extension attachment then a screw was attempted to be explanted, and the drill bit subsequently came out of the extension piece.While another screw was attempted to be implanted, another handle stopped ratcheting.There were no patient symptoms involved in this event.There were no further complications reported regarding this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3:product analysis :part # 6550017 lot # k23g1110 visual and optical inspection confirmed the extender tabs have been bent due to overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED M
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24921056
Report Number3003120897-2026-00723
Device Sequence Number10671115
Product Code HWE
UDI-Device Identifier00643169754584
UDI-Public(01)00643169754584(11)230719(10)K23G1110
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6550017
Device Catalogue Number6550017
Device Lot NumberK23G1110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/19/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown